# SDR FX72001F00002

- Difficulty date: July 30, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A08NN0360T
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKE-OFF LOSS OF QUANTITY AND PRESSURE OF A SYSTEM (A) HYDRAULIC.  DUMPED REQUIRED FUEL FOR RETURN TO AIRPORT.  AIRCRAFT RETURNED WITH NO EMERGENCY DECLARED AIRCRAFT LANDED, UNEVENTFUL.  T/S HYD LOSS TO RT MLG FLEX HOSE RETURN.  REMOVED AND REPLACED RIGHT MLG ACTUATOR HOSE ASSEMBLY, OPS AND LEAK CHECKED NORMAL PER MM.  RETURNED AIRCRAFT TO SERVICE.
